# SDR SIMA200711406

- Difficulty date: April 20, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 13,175 hours, 11,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14232606017
- Condition: Corroded
- Location: Zone 100
- Part time: 13,175 hours, 11,446 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD SEAT TRACK CORRODED AT FRAME 46 TO 52.  REMOVED AND REPLACED SEAT TRACK IAW EMB AMM 53-01-06 AND AMERICAN EAGLE ENGINEERING TECHNICAL ORDER 53-110-R2.  RETURNED AIRCRAFT TO SERVICE
